# SDR AALA201610189014

- Difficulty date: October 17, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 74,194 hours, 10,717 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Jammed
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 LEFT DOOR ARMING COVER WON’T COME DOWN.  COVER FOUND JAMMED BEYOND END STOP COVER RELEASED AND NOW OPS OK IAW AMM 52 10 00.  THE AIRCRAFT WAS NOT GROUNDED.
